Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Tminimal right precordial repolarization disturbance. Suggest

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 2189 Questions
my daughter is currently taking denzapine for her schizophrenia. She is only on250mg whichis not working. XXXXXXX has a problem with her QTC levels can trazodone add to this.
Posted Tue, 11 Jun 2013 in Mental Health
Answered by Dr. Jonas Sundarakumar 31 minutes later
Hello and welcome to Healthcare Magic. Thanks for your query.

Denzapine (Clozapine) is associated with QTc prolongation, however, a pathological or XXXXXXX prolongation is rare.

Trazadone is an anti-depressant which is also known to cause QTc prolongation. There are several reports of Trazadone causing QTc prolongation and rarely, a more serious resultant condition called "Torsades de pointes".

So, if a person already has a QTc problem, a lot of caution has to be taken while prescribing other drugs which can potentially worsen the problem.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor